Alert archive / Arkansas / Wind Advisories in 2015
Wind Advisory 4, NWS Little Rock, AR
NWS Little Rock, AR issued this wind advisory at Dec 28, 2015, 3:38 AM CST for 34 counties in Arkansas. It took effect at Dec 28, 2015, 6:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2015, 3:38 AM CST (09:38 UTC)
- In effect from
- Dec 28, 2015, 6:00 AM CST
- Expired
- Dec 28, 2015, 6:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Little Rock, AR
All 34 counties
Arkansas County, AR, Baxter County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleburne County, AR, Cleveland County, AR, Conway County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Faulkner County, AR, Fulton County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Marion County, AR, Monroe County, AR, Ouachita County, AR, Perry County, AR, Pike County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR, Sharp County, AR, Stone County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 10 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.6 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 448 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 415 m²/s²
- 0-3 km storm-relative helicity
- 496 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
079 WWUS74 KLZK 280938 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 338 AM CST MON DEC 28 2015 ...STRONG WINDS ARE EXPECTED TODAY... ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-290000- /O.NEW.KLZK.WI.Y.0004.151228T1200Z-151229T0000Z/ BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA- CALHOUN-BRADLEY-DREW- INCLUDING THE CITIES OF...HARRISON...BULL SHOALS...FLIPPIN... YELLVILLE...SUMMIT...MOUNTAIN HOME...MAMMOTH SPRING...CAVE CITY... ASH FLAT...HARDY...JASPER...WESTERN GROVE...MARSHALL...LESLIE... MOUNTAIN VIEW...HORSESHOE BEND...MELBOURNE...CALICO ROCK... OXFORD...BATESVILLE...CLARKSVILLE...RUSSELLVILLE... FAIRFIELD BAY...CLINTON...HEBER SPRINGS...NEWPORT...BOONEVILLE... PARIS...MORRILTON...CONWAY...SEARCY...BEEBE...AUGUSTA...MCCRORY... COTTON PLANT...WALDRON...DARDANELLE...DANVILLE...OLA... PERRYVILLE...MENA...MOUNT IDA...NORMAN...HOT SPRINGS...BENTON... BRYANT...LITTLE ROCK...NORTH LITTLE ROCK...CABOT...LONOKE... DES ARC...HAZEN...DE VALLS BLUFF...BRINKLEY...CLARENDON... MURFREESBORO...GLENWOOD...ARKADELPHIA...MALVERN...SHERIDAN... PINE BLUFF...STUTTGART...DE WITT...FORDYCE...KINGSLAND...RISON... STAR CITY...GOULD...DUMAS...MCGEHEE...CAMDEN...HAMPTON... THORNTON...WARREN...MONTICELLO 338 AM CST MON DEC 28 2015 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * EVENT...STRONG WINDS ARE EXPECTED ACROSS MUCH OF ARKANSAS TODAY. * AREAS AFFECTED...MUCH OF ARKANSAS * TIMING...WINDS WILL INCREASE THROUGH THE DAY AND BE STRONGEST DURING THE AFTERNOON. * WINDS...MAINLY SOUTH WINDS OF 20 TO 30 MPH WILL GUST TO 30 TO 40 MPH. * IMPACTS...TRAVELING IN HIGH PROFILE VEHICLES WILL BE DIFFICULT. LARGE WAVES ON AREA LAKES AND RIVERS WILL MAKE BOATING DIFFICULT AND BOATERS SHOULD USE CAUTION. OUTSIDE FURNITURE AND DECORATIONS WILL BE BLOWN ABOUT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 51
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Dec 27, 6:01 PM CST, 9 hours 37 minutes earlier.
Area forecast discussion, Dec 27, 6:01 PM CST, 9 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 601 PM CST SUN DEC 27 2015 .AVIATION... A COLD FRONT CONTINUES TO ADVANCE THROUGH THE STATE WITH WINDS SHIFTING TO THE NORTH AND NORTHWEST IN ITS WAKE. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE WITH PRECIPITATION STARTING TO WRAP UP FROM THE SOUTHWEST MONDAY MORNING. WIDESPREAD IFR TO LIFR CONDITIONS ARE EXPECTED. WINDS MAY GUST TO 25 TO 30 MPH AT TIMES. && .PREV DISCUSSION... /ISSUED 248 PM CST SUN DEC 27 2015/ SHORT TERM...TONIGHT THROUGH MONDAY NIGHT CONTINUING TO MONITOR CONVECTIVE TRENDS FOR A VARIETY OF POTENTIAL IMPACTS. FRONTAL BOUNDARY...PER 20Z SUBJECTIVE ANALYSIS...NOW LOCATED FROM JUST NORTH OF TEXARKANA...TO NORTH OF PINE BLUFF...IS TEMPORARILY STALLED. HEAVIEST RAINFALL CONTINUES TO AFFECT THE WESTERN THIRD OF THE FORECAST AREA. CHARACTERISTICS OF THE AIR MASS SOUTH OF THE BOUNDARY IS QUITE CONDUCIVE FOR SUPERCELL DEVELOPMENT. DAMAGING WIND GUSTS...AND POSSIBLE TORNADOES ARE EXPECTED IN THIS AREA THROUGH THE EVENING HOURS. LOW PRESSURE TO THE SOUTHWEST OF THE CWA WILL ACCELERATE NORTHWESTWARD DURING THE NIGHTTIME HOURS. FORECASTS ACCOUNT FOR AN EXPECTED DEVLOPING DRY SLOT....MOVING FROM SOUTHWEST TO NORTHEAST BY EARLY AFTERNOON MONDAY. LONG TERM...TUESDAY THROUGH SUNDAY INTENSE WINTER STORM RESPONSIBLE FOR THE FLOODING RAINS OVER THE WEEKEND WILL BE LOCATED ACROSS THE UPPER LAKES WITH THE ATTENDANT COLD FRONT WELL TO THE SOUTHEAST OF THE STATE AT THE START OF THE EXTENDED PERIOD. ALL MODELS STILL SHOWING A HIGHLY PROGRESSIVE AND AMPLIFIED PATTERN CONTINUING AND AS SUCH A BLEND OF SOLUTIONS WILL BE USED. MODELS ALL AGREE THAT ANOTHER DEEP TROUGH WILL BE LOCATED OVER THE ROCKIES AND FOUR CORNERS REGION TUESDAY MORNING. THIS SYSTEM IS EXPECTED TO MOVE TO THE NORTH OF THE STATE BUT WILL STILL DRAG A COLD FRONT THROUGH AS IT PULLS OUT. FRONT NOT OVERLY STRONG BUT WILL ACT TO BRING A REINFORCING SHOT OF COOL AIR TO THE AREA WITH TEMPERATURES MORE LIKE WHAT IS NORMALLY SEEN THIS TIME OF THE YEAR. ANOTHER SEPARATE WAVE MOVING THROUGH THE SOUTHERN STREAM MAY GRAZE SOUTHEAST ARKANSAS TUESDAY NIGHT AND EARLY WEDNESDAY BUT ONLY MINIMAL POPS ARE JUSTIFIED. AS THE UPPER TROUGH PULLS AWAY...THE PATTERN BUCKLES AS UPPER RIDGE BUILDS OVER THE WEST COAST. UPPER FLOW GOES TO QUASI ZONAL TO EVENTUALLY SLIGHTLY NORTHWEST FOR THE REMAINDER OF THE PERIOD. ON THE SURFACE WEAK HIGH PRESSURE WILL HELP TO KEEP THE AREA DRY THROUGH THE EXTENDED...SANS THE SLIGHT CHANCE OF SHOWERS OVER THE SOUTHEAST. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 55 43 54 34 / 100 100 90 10 CAMDEN AR 77 46 52 34 / 100 100 40 10 HARRISON AR 43 37 49 28 / 100 100 90 10 HOT SPRINGS AR 71 45 50 32 / 100 100 60 10 LITTLE ROCK AR 70 49 54 34 / 100 100 60 10 MONTICELLO AR 77 51 56 36 / 70 100 60 10 MOUNT IDA AR 66 42 48 30 / 100 100 60 10 MOUNTAIN HOME AR 47 39 51 31 / 100 100 90 10 NEWPORT AR 61 45 59 36 / 100 100 80 10 PINE BLUFF AR 75 50 55 35 / 90 100 60 10 RUSSELLVILLE AR 56 45 51 32 / 100 100 70 10 SEARCY AR 67 48 56 34 / 100 100 80 10 STUTTGART AR 73 54 57 36 / 90 100 70 10 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && AVIATION...56
Hazardous weather outlook, Dec 27, 4:30 PM CST, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 430 PM CST SUN DEC 27 2015 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-281100- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN- BRADLEY-DREW- 430 PM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS EVENING AND TONIGHT A COLD FRONT HAS MOVED INTO SOUTHERN ARKANSAS AT THIS TIME WITH WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUING. HEAVY RAINFALL IS EXPECTED TO CONTINUE THROUGH THE EARLY MONDAY MORNING OVER THE NORTHWEST HALF OF THE STATE. SEVERAL INCHES OF ADDITIONAL RAINFALL ARE EXPECTED TO FALL ON GROUND THAT IS ALREADY SATURATED AND WITH NO WHERE FOR THE WATER TO RUN OFF TO...FLASH FLOODING IS LIKELY TO CONTINUE. THE HEAVIEST AMOUNTS OF RAIN STILL LOOK TO BE OVER THE OUACHITA AND OZARK MOUNTAIN REGIONS. RAINFALL AMOUNTS WILL BE LESS OVER THE SOUTHEAST HALF OF THE STATE BUT LOCALLY HEAVY RAIN CAN NOT BE RULED OUT HERE EITHER. A FLASH FLOOD WATCH REMAINS IN EFFECT OVER MUCH OF THE STATE THROUGH MONDAY AFTERNOON. IN ADDITION TO THE HEAVY RAIN...STRONG TO SEVERE THUNDERSTORMS CANNOT BE DISCOUNTED. THE BEST CHANCE FOR SEVERE THUNDERSTORMS WILL BE IN THE SOUTH WHERE A SLIGHT RISK EXISTS. THE PRIMARY THREAT WILL BE DAMAGING WINDS...BUT A FEW TORNADOES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AN UPPER LEVEL IMPULSE IS FORECAST TO TRACK ACROSS THE AREA MONDAY...BRINGING ONE LAST ROUND OF SHOWERS AND THUNDERSTORMS TO THE REGION. RIVER FLOODING WILL ALSO BE AN INCREASING CONCERN INTO THE COMING WEEK. PLEASE MONITOR THE LATEST FORECASTS AND STATEMENTS FROM YOUR NATIONAL WEATHER SERVICE IN THE COMING DAYS. THIS IS ESPECIALLY THE CASE THIS HOLIDAY WEEKEND WITH MANY PEOPLE TRAVELING ACROSS ARKANSAS WHO ARE NOT FAMILIAR WITH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51
In the hours before
Local storm report, Dec 28, 12:18 AM CST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1218 AM CST MON DEC 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM FLASH FLOOD 2 NE BLUE BALL 34.97N 93.68W
12/27/2015 YELL AR EMERGENCY MNGR
SWIFT WATER RESCUE OF 2 INDIVIDUALS NEAR THE INTERSECTION
OF HIGHWAY 80 AND FOREST ROAD 18.
1125 AM FLASH FLOOD MENA 34.58N 94.24W
12/27/2015 POLK AR EMERGENCY MNGR
A PERSON WAS RESCUED FROM A VEHICLE STRANDED IN HIGH
WATER AT RED BIRD LANE AND COUNTY ROAD 95.
0115 PM FLASH FLOOD COVE 34.44N 94.41W
12/27/2015 POLK AR SOCIAL MEDIA
NUMEROUS ROADS AND DRIVEWAYS UNDER SEVERAL FEET OF
WATER...MAKING THEM IMPASSABLE.
0208 PM FLOOD ACORN 34.64N 94.20W
12/27/2015 POLK AR SOCIAL MEDIA
WATER COVERING ROADS IN ACORN, AR.
0349 PM TSTM WND DMG BEARDEN 33.73N 92.62W
12/27/2015 OUACHITA AR EMERGENCY MNGR
NUMEROUS TREES AND POWELINES DOWN IN THE BEARDEN AREA.
EMERGENCY MANAGER REPORTED SEVERAL HOMES SUSTAINED WIND
DAMAGE AND SEVERAL OTHERS HAD TREES FALL ON THEM.
0405 PM TSTM WND DMG 2 W HAMPTON 33.54N 92.50W
12/27/2015 CALHOUN AR EMERGENCY MNGR
EMERGENCY MANAGERS REPORTED STRUCTURAL DAMAGE TO HOUSE
AROUND LITTLE BAY ROAD.
0410 PM TORNADO 5 W HAMPTON 33.54N 92.55W
12/27/2015 CALHOUN AR LAW ENFORCEMENT
CALHOUN SHERIFFS OFFICE REPORTS TORNADO ON GROUND WEST OF
HAMPTON.
0423 PM FLOOD WALDRON 34.90N 94.09W
12/27/2015 SCOTT AR COUNTY OFFICIAL
NUMEROUS ROADS AND STATE HIGHWAYS FLOODED AND CLOSED IN
SCOTT COUNTY.
0510 PM TSTM WND DMG WILMAR 33.63N 91.93W
12/27/2015 DREW AR EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS A HOUSE WITH ROOF DAMAGE IN
THE AREA.
0510 PM TSTM WND DMG HERMITAGE 33.45N 92.17W
12/27/2015 BRADLEY AR EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS DAMAGE TO HERMITAGE SCHOOL.
SEVERAL ROADS IN THE AREA CLOSED DUE TO DOWNED TREES AND
POWER LINES.
0527 PM FLOOD CLARKSVILLE 35.46N 93.47W
12/27/2015 JOHNSON AR EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS COUNTY ROADS 310...4100...
AND 3151 ARE UNDER WATER AND CLOSED.
0549 PM FLOOD WALDRON 34.90N 94.09W
12/27/2015 SCOTT AR EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS THAT ALMOST ALL COUNTY ROADS
IN SCOTT COUNTY ARE CLOSED DUE TO FLOODING. THIS INCLUDES
HIGHWAY 71 AT MANSFIELD...HIGHWAY 80 WEST...AND HIGHWAY
28 EAST.
0630 PM TSTM WND DMG WILMAR 33.63N 91.93W
12/27/2015 DREW AR EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS HOUSE WITH ROOF DAMAGE IN
THE AREA.
0730 PM FLOOD YELLVILLE 36.23N 92.69W
12/27/2015 MARION AR TRAINED SPOTTER
REPORT OF SEVERAL ROADS CLOSED IN YELLVILLE AND FLIPPIN
AREA DUE TO FLOODING.
0800 PM FLOOD DANVILLE 35.05N 93.39W
12/27/2015 YELL AR EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS SEVERAL ROADS CLOSED DUE TO
FLOODING IN YELL COUNTY.
0829 PM FLASH FLOOD MOUNTAIN VIEW 35.87N 92.11W
12/27/2015 STONE AR SOCIAL MEDIA
WIDESPREAD FLOODING ACROSS THE COUNTY WITH NUMEROUS ROADS
CLOSED.
1005 PM FLASH FLOOD RUSSELLVILLE 35.27N 93.14W
12/27/2015 POPE AR EMERGENCY MNGR
NUMEROUS COUNTY ROADS ARE UNDER WATER.
1015 PM FLASH FLOOD KIRBY 34.25N 93.63W
12/27/2015 PIKE AR EMERGENCY MNGR
HIGHWAY 70 IS CLOSED DUE TO HIGH WATER.
1015 PM FLASH FLOOD MURFREESBORO 34.06N 93.69W
12/27/2015 PIKE AR EMERGENCY MNGR
HIGHWAY 379 IN MURFREESBORO IS CLOSED DUE TO HIGH WATER.
1043 PM FLASH FLOOD 7 SW LESLIE 35.76N 92.64W
12/27/2015 SEARCY AR PUBLIC
FLOODING OF COUNTY ROADS OFF HWY 254 HAVE BEEN REPORTED.
1108 PM FLASH FLOOD 1 N CADDO GAP 34.41N 93.62W
12/27/2015 MONTGOMERY AR FIRE DEPT/RESCUE
WATER WAS APPROACHING THE BOTTOM OF THE HWY 8 BRIDGE OVER
COLLIER CREEK NEAR THE CADDO HILLS HIGH SCHOOL. SEVERAL
COUNTY ROADS HAVE WATER OVER THEM.
&&
46Local storm report, Dec 28, 2:25 AM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
225 AM CST MON DEC 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 AM FLASH FLOOD ENGLAND 34.54N 91.97W
12/28/2015 LONOKE AR LAW ENFORCEMENT
SOME STREET FLOODING WAS OCCURRING IN ENGLAND.
&&
46Special weather statement, Dec 28, 2:49 AM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
249 AM CST MON DEC 28 2015
ARZ056-057-063-064-280915-
ARKANSAS AR-JEFFERSON AR-LINCOLN AR-CLEVELAND AR-
249 AM CST MON DEC 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ARKANSAS...CENTRAL
JEFFERSON...CENTRAL LINCOLN AND NORTHEASTERN CLEVELAND COUNTIES UNTIL
315 AM CST...
AT 249 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PINE BLUFF TO NEAR
NEBO TO NEAR CANE CREEK STATE PARK...AND MOVING NORTHEAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PINE BLUFF...STAR CITY...ALTHEIMER...HUMPHREY...GRADY...LITTLE BAYOU METO
PARK...WHITEFIELD...CANE CREEK STATE PARK...MADDING...WOODVILLE...
COTTONDALE...RICHARDSON...NEBO...LANGFORD...LINWOOD...WABBASEKA...
CORNERSTONE...BAYOU METEO STATE GAME AREA...SARASSA AND MOSCOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3447 9181 3436 9156 3413 9144 3388 9179
3401 9190 3417 9210
TIME...MOT...LOC 0849Z 218DEG 41KT 3418 9199 3407 9186 3396 9176
44Special weather statement, Dec 28, 3:10 AM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
310 AM CST MON DEC 28 2015
ARZ044>047-056-057-064-065-069-281000-
ARKANSAS AR-JEFFERSON AR-PRAIRIE AR-MONROE AR-PULASKI AR-LONOKE AR-
DESHA AR-LINCOLN AR-DREW AR-
310 AM CST MON DEC 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MONROE...ARKANSAS...
SOUTHEASTERN PULASKI...SOUTHEASTERN LONOKE...NORTHWESTERN DESHA...
CENTRAL JEFFERSON...NORTHEASTERN DREW...EASTERN LINCOLN AND SOUTHERN
PRAIRIE COUNTIES UNTIL 400 AM CST...
AT 310 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ENGLAND TO NEAR
ALTHEIMER TO NEAR LITTLE BAYOU METO PARK TO DUMAS...AND MOVING
NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
STUTTGART...DUMAS...ENGLAND...CARLISLE...ALTHEIMER...GOULD...GILLETT...
HUMPHREY...MITCHELLVILLE...HUMNOKE...ALMYRA...KEO...ST. CHARLES...WATSON...
ULM...LITTLE BAYOU METO PARK...PARKERS CORNER...MERRISACH LAKE...DOUGLAS
AND STUTTGART MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3398 9109 3396 9109 3395 9106 3378 9158
3407 9162 3427 9183 3451 9215 3480 9171
3453 9131 3431 9108 3422 9106 3420 9109
3415 9108 3412 9111 3412 9105 3400 9103
TIME...MOT...LOC 0910Z 239DEG 32KT 3450 9202 3431 9176 3411 9155 3389
9150
44Local storm report, Dec 28, 3:16 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
316 AM CST MON DEC 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 AM NON-TSTM WND GST PINE BLUFF 34.21N 92.02W
12/28/2015 M58.00 MPH JEFFERSON AR ASOS
WIND GUST TO 58 MPH MEASURED AT THE PINE BLUFF AIRPORT.
&&
44Special weather statement, Dec 28, 3:19 AM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
319 AM CST MON DEC 28 2015
ARZ065-280945-
DESHA AR-
319 AM CST MON DEC 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DESHA COUNTY UNTIL 345
AM CST...
AT 319 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR OMEGA TO NEAR ROHWER
TO NEAR DERMOTT...AND MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ROHWER...ARKANSAS CITY...WATSON...KELSO...MCGEHEE...JERSEY POINT...LUCCA
LANDING...MCARTHUR...HALLEY AND MASONVILLE.
LAT...LON 3377 9115 3371 9113 3372 9106 3368 9103
3366 9109 3371 9116 3370 9122 3367 9123
3360 9113 3356 9124 3353 9125 3353 9135
3357 9143 3370 9140 3383 9142 3396 9108
3393 9101 3384 9107 3378 9099
TIME...MOT...LOC 0919Z 245DEG 34KT 3383 9138 3373 9134 3356 9138
44The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 6:29 PM CST | Flash Flood Warning | LZK | Baxter, Boone, Conway, Faulkner, Johnson, Logan and 5 more | 9 hr |
| Dec 27, 6:47 PM CST | Severe Thunderstorm Warning | LZK | Cleveland, Jefferson, Lincoln | 28 min |
| Dec 27, 7:13 PM CST | Special Weather Statement | LZK | Cleveland | 32 min |
| Dec 27, 7:54 PM CST | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Izard, Jackson, Prairie and 5 more | 6 hr |
| Dec 27, 10:18 PM CST | Flash Flood Warning | LZK | Calhoun, Ouachita | 6 hr |
| Dec 27, 11:34 PM CST | Flash Flood Warning | LZK | Clark, Cleveland, Conway, Dallas, Faulkner, Garland and 9 more | 6 hr |
| Dec 28, 12:03 AM CST | Flash Flood Warning | LZK | Hot Spring | 8 hr |
| Dec 28, 1:04 AM CST | Flash Flood Warning | LZK | Baxter, Fulton, Izard, Sharp, Stone | 6 hr |
| Dec 28, 1:39 AM CST | Flash Flood Warning | LZK | Arkansas, Bradley, Cleveland, Drew, Jefferson, Lincoln and 3 more | 4 hr |
| Dec 28, 1:46 AM CST | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Izard, Jackson, Prairie and 5 more | 5 hr |
| Dec 28, 2:25 AM CST | Severe Thunderstorm Warning | LZK | Desha, Drew, Lincoln | 50 min |
| Dec 28, 2:49 AM CST | Special Weather Statement | LZK | Jefferson, Lincoln | 26 min |
| Dec 28, 3:10 AM CST | Special Weather Statement | LZK | Arkansas | 50 min |
| Dec 28, 3:12 AM CST | Areal Flood Warning | LZK | Baxter, Boone, Conway, Faulkner, Johnson, Marion and 4 more | 24 hr |
| Dec 28, 3:19 AM CST | Special Weather Statement | LZK | Desha | 26 min |
| Dec 28, 3:43 AM CST | Special Weather Statement | LZK | Monroe | 32 min |
| Dec 28, 3:47 AM CST | Areal Flood Warning | LZK | Logan, Montgomery, Pike, Polk, Scott, Yell | 24 hr |
| Dec 28, 4:17 AM CST | Areal Flood Warning | LZK | Calhoun, Ouachita | 12 hr |
| Dec 28, 5:05 AM CST | Areal Flood Warning | LZK | Clark, Cleveland, Conway, Dallas, Faulkner, Garland and 9 more | 24 hr |
| Dec 28, 5:13 AM CST | Areal Flood Warning | LZK | Arkansas, Bradley, Cleveland, Drew, Jefferson, Lincoln and 3 more | 12 hr |
| Dec 28, 6:21 AM CST | Areal Flood Warning | LZK | Cleburne, Faulkner, Independence, Izard, Jackson, Prairie and 5 more | 12 hr |
| Dec 28, 6:23 AM CST | Areal Flood Warning | LZK | Baxter, Fulton, Izard, Sharp, Stone | 12 hr |
| Dec 28, 7:47 AM CST | Flash Flood Warning | LZK | Hot Spring | 6 hr |
| Dec 28, 4:55 PM CST | Areal Flood Warning | LZK | Arkansas, Bradley, Calhoun, Cleveland, Dallas, Drew and 8 more | 12 hr |
Nearby
Wind Advisories in Arkansas, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.